MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.annemergmed.2011.08.022

Медицинская библиотека · Annals of emergency medicine · 2011

Hyponatremia associated with levamisole-adulterated cocaine use in emergency department patients.

Friend Kerri, Milone Michael C, Perrone Jeanmarie

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

An increasing percentage of US cocaine has been adulterated with levamisole, an immunomodulator associated with agranulocytosis. We describe 3 emergency department patients with hyponatremia and cocaine use. Despite extensive evaluation, the cause of the hyponatremia was not elucidated but resolved during hospitalization. Because hyponatremia has not previously been associated with cocaine, we sought to uncover a plausible explanation that might be contributing to this new finding. Levamisole was detected in all 3 patients. Although we are unable to confirm causality, we propose that levamisole-adulterated cocaine may have contributed to the hyponatremia described in these patients.

Для цитирования: Friend Kerri, Milone Michael C, Perrone Jeanmarie. Hyponatremia associated with levamisole-adulterated cocaine use in emergency department patients.. Annals of emergency medicine. 2011. DOI: 10.1016/j.annemergmed.2011.08.022.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.